# SDR EF2R2000315

- Difficulty date: November 30, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N243TR
- Make and model: Boeing 737228
- Aircraft serial: 23503
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 31,334 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THERT HORIZONTAL  STABILIZER LEADING EDGE, 3RD RIB FROM OB END WAS FOUND CRACKED AT UPPER AFT END.  REMOVED RIB, STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR.  REINSTALLED RIB.
